starlaborne (starlaborne) wrote in vaginapagina,
starlaborne
starlaborne
vaginapagina

Vaginal Bleeding

Hi,

Could do with a wee bit of advice here.

I had my period on the 1st June, lasted for 6 full days. Then last Sunday (6th) my boyfriend & I were having sex when the condom split. I am not using any other form of contraception so I had to get the morning after pill. I started feeling unwell on Friday & then yesterday I started getting some vaginal bleeding. Gradually it has become heavier & today it is quite heavy. No sign of it stopping yet.

I know this can be a side affect from taking the morning after pill (Levonelle 1500) but I have had to take it 3 other times before (last time was around 6 months ago) & I didn't have any side affects at all.

So I don't know whether to be concerned or not. I am bleeding heavier than I do when I am on my period. I am also experiencing pain in my lower right side, which I have had for a good few months now. Just below my appendix scar from a few years ago.) I highly doubt I was pregnant before taking it because that was the first time the condom split on us & as I said, I had just had my period that week.

Is this normal? Any advice would be greatly appreciated.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments